The Community for Technology Leaders
Green Image
Issue No. 10 - October (1992 vol. 41)
ISSN: 0018-9340
pp: 1337-1339
<p> If H is a quasiminimal generating set for a finite group G, it is proved that the Cayley graph (G; H) has optimal fault tolerance unless it belongs to a special family.</p>
Cayley graphs; optimal fault tolerance; quasiminimal generating set; finite group; fault tolerant computing; graph theory.
B. Alspach, "Cayley Graphs With Optimal Fault Tolerance", IEEE Transactions on Computers, vol. 41, no. , pp. 1337-1339, October 1992, doi:10.1109/12.166612
91 ms
(Ver 3.3 (11022016))